Alert archive / Texas / Special Weather Statements in 2020
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at May 16, 2020, 1:21 AM CDT for McLennan County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2020, 1:21 AM CDT (06:21 UTC)
- Expired
- May 16, 2020, 1:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 99 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
214
WWUS84 KFWD 160621
SPSFWD
Special Weather Statement
National Weather Service Fort Worth TX
121 AM CDT Sat May 16 2020
TXZ145-159-161-160645-
Limestone TX-Hill TX-McLennan TX-
121 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLENNAN...SOUTHEASTERN
HILL AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsburg, or near Bellmead, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Waco, Robinson, Bellmead, Lacy-Lakeview, West, Mart, Beverly Hills,
Hubbard, Riesel, Golinda, Hallsburg, Bynum, Northcrest, Gholson,
Abbott, Leroy, Mount Calm, Ross, Malone and Penelope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
Heavy rainfall may also result in isolated flooding.
&&
LAT...LON 3177 9726 3207 9689 3181 9672 3159 9665
3137 9710
TIME...MOT...LOC 0621Z 246DEG 49KT 3159 9699
$$
BainWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 15, 11:45 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 15, 11:45 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1145 PM CDT Fri May 15 2020 .SHORT TERM... /NEW/ Update: /Overnight through Saturday Night/ Only making tweaks to the current short term forecast with ongoing strong-severe line of storms moving through the Highway 281 corridor and approaching I-35/35W currently. A severe thunderstorm watch is in effect until 4 AM CDT from generally I-35/35E and points west toward Highway 281. Non-severe convection from earlier storms that move south-southwest into the DFW Metro from our eastern Red River counties has dissipated and shot a storm outflow southwest into parts of Central Texas. Though this may have stabilized the lower levels from DFW and areas up through and affected areas from I-20 north and east of I-35, it's hard to say whether storms will be able to overcome this airmass, though elevated MUCAPE remains around 1000 J/KG or slightly less, along with mid level lapse rates around 7 Deg C/KM, so can't rule out marginally severe hail as far as southern half of the DFW Metro. It does appear the greatest severe weather risk will south of I-20 and generally along/west of I-35 in Central Texas with the current severe tstorm watch. I'm going to assess trends through midnight, then make decisions based on mesoanalysis and storm trends on radar on any watch cancellations by midnight. Otherwise, an isolated risk of severe weather may persist south of Highway 84 in our southern Central Texas counties through daybreak and possibly as late as mid-morning, though a stabilizing boundary layer and lack of heating from abundant cloud cover will likely limit the severe threat to marginally severe hail and gusty downburst winds. The new emphasis moving through Saturday and Saturday night will be the hydrologic threat, as some PWATs will remain above seasonal norms. My main concern will be across eastern Central Texas where mean rainfall has been the highest the past month or more. However, lately, they haven't seen a whole lot and heavy rainfall will likely be fairly localized in pockets where 1-2"+ amounts may result in flooding with an isolated flash flood potential possible as storms redevelop and intensify with what will likely be a residual MCV from tonight's activity. Question is...where will the MCV meander and be by afternoon exactly? That's the million dollar question. That said, I am not inclined to issue any hydrologic flood or flash flood watches with this forecast issuance with these uncertainties in mind. Trying to figure out where the best antecedent conditions will be for rapid run off and exactly where the heavier bands of convective rains set up later today into Saturday evening is a crapshoot at best. I don't trust any of the CAMs(Convective Allowing Models) in such mesoscale set ups like this as they will constantly change and adapt to where this MCV moves with time through Saturday night. I do expect better forcing and convection to move into East Texas and into Western Louisiana during the overnight. I will maintain highest rain chances across these areas beyond midnight Sunday. Lastly, the temperature and wind forecast also become problematic with all the influences of clouds, convection, and associated outflow boundaries. This is particularly true with high temperatures on Saturday afternoon. For now, I will carry my warmest temperatures out in the far western counties, where partial sunshine and insolation will be the strongest during peak heating with high approaching 80 degree. 70s will persist elsewhere closer to the slow-moving MCV and associated cloud cover and convection. Throw in heating working upon wet soils and being spent on evapotranspiration, it makes for a very challenging temperature forecast Saturday. Lows this morning and Sunday morning are expected to remain in the 60s. 05/ Previous Discussion: /Tonight through Saturday/ A period of active weather is expected through Saturday including severe thunderstorms later this evening across parts of the area. There are two main areas of ongoing convection this evening. The first is across southern Oklahoma, which developed along a front/outflow boundary, and the second is a large area of convection across West Texas which initiated off of the dryline. This is being aided by ascent from a mid level shortwave passing through the state. Across North Texas, we've become strongly unstable with temperatures in the mid 80s and dewpoints in the upper 60s and lower 70s. Persistent capping has kept a lid on storms in our area, but as storms to the west impinge on the stronger instability, they should continue eastward with an erosion of capping expected. Farther east, additional showers/storms have developed along a southward moving outflow boundary which is pushing into the Metroplex at this hour. These storms are in a weaker sheared environment and have generally been outrun by outflow. Nonetheless, 35 to 45 mph winds have been common on the leading edge of the outflow and beneath these storms. For the remainder of this evening, expect a general uptick in convective activity as storm cell mergers across northwest Texas and southwest Oklahoma eventually lead to a southward propagating MCS which should begin to impact our northwest counties in the 8-10 pm timeframe. High resolution ensemble CAM guidance suggests fairly high probabilities that a swath of severe winds associated with this MCS will spread into Jack/Young counties by 10 pm and will gradually spread south and east with time. A more robust severe weather event would be expected in our area if mid level flow were stronger, but the 00Z FWD sounding indicates exceptionally weak winds between 3-6 km, suggesting that the complex of storms should move toward higher surface based instability through the late evening hours. As this instability diminishes, we should see a rapid weakening trend in the convection. That being said, we still expected a severe weather threat mainly along and west of I-35 through midnight. Damaging winds and some hail will be the main threats. In addition, there will be some potential for very heavy rainfall late this evening across our northwest counties. The same ensemble trends for severe weather are in place for heavy rainfall, with high probabilities for > 3" of rain across parts of our northwest counties (Young/Jack/Montague) through midnight. We'll monitor this area for a localized flash flood threat. Once this initial activity dies down overnight, the lingering upper trough will be slow to exit the region on Saturday. A persistent area of lift will be positioned across Central and North Texas and we'll likely contend with continuing showers and perhaps a few thunderstorms. The severe weather threat will be low, but there will be some potential for heavy rainfall. Dunn && .LONG TERM... /Issued 252 PM CDT Fri May 15 2020/ /Saturday night onward/ A few showers and thunderstorms will be ongoing Saturday night, mainly across our eastern counties. This will be what is left from the Friday night/Saturday convective episode (see short-term discussion). The severe weather threat will likely be winding down by this time, but some heavy rain may still be ongoing. By Sunday, showers and thunderstorms should start to come to an end. This will occur as the upper-level shortwave trough begins to depart our region to the east, with upper-level ridging building in behind it. The rest of the week looks to be rather quiet. Upper-level ridging will continue to build through the week. Despite this ridging, the 500 mb height anomalies do not look particularly large, so we will probably see temperatures generally near normal for mid to late May. That is to say, afternoon highs in the mid to upper 80s and overnight lows in the mid to upper 60s. A few upper-level shortwave troughs will make their way into the central CONUS, but the highly-amplified ridge over the south-central CONUS should push these well to our north, keeping rain chances low all week. By the end of the week, this ridge may start to break down, allowing for a more active pattern to return next weekend or early the following week (i.e. around or after Memorial Day). Godwin && .AVIATION... /NEW/ /06z TAFs/ Concerns: Plenty. Convective trends through the 24 hour forecast. Potential for off/on MVFR cigs overnight through Saturday afternoon. Quite the low-confidence and challenging forecast for all D10 terminals across North and Central Texas. We continue to monitor an storm complex moving toward I-35 through 06z. The old outflow boundary that gave DFW Metro airports the very gusty NE winds has now affect Waco Regional Airport as of 04z and has generate some scattered TSRA just S-W of the airport and just in advance of a squall line moving in the from the west. A more stable environment is across the DFW Metro with winds mostly from the E/SE 10 knots or less, but stronger outflow N/NW winds 15-30 knots can be seen just to the west and is associated with widespread SHRA with embedded TS upstream. These winds will affect all airports through 12z and should generally prevail but at lighter speeds through the day in wake of our MCV and associated weak surface low. Afterward, I expect a weakening and dissipation trend in convection through 12z and beyond as a convectively- induced MCV meanders slowly east across the region. CAMs, at different locations do show a re-development of TSRA across or near airports as daytime heating increases late morning and through the daytime hours. I will try to assess these trends best I can, but expect adjustments to be made frequently the next 24-30 hours for all terminals as confidence increases later this morning and beyond. Until then, forecast confidence on convective trends/impacts remains low. As for VFR cigs trending to MVFR or even briefly IFR at Waco, it appears through 09z, it will be hard to pinpoint considering the convective mixing with TSRA moving through. Afterward, MVFR cigs will hug the I-35 corridor and airports through 18z-20z, before heating and mixing, along with increasing convection help prevail VFR cigs once again from 21z today and beyond, though some MVFR cigs will linger just E/NE of DFW Metro airports. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 64 75 66 84 63 / 100 70 30 10 5 Waco 67 77 65 84 63 / 100 60 30 20 5 Paris 63 74 65 79 60 / 100 70 70 30 5 Denton 64 75 64 84 61 / 100 60 30 10 0 McKinney 66 75 65 82 61 / 100 70 40 20 0 Dallas 68 76 67 84 64 / 100 70 40 20 5 Terrell 65 75 65 81 61 / 100 70 50 20 5 Corsicana 68 75 66 81 63 / 60 80 50 20 5 Temple 67 78 65 83 63 / 100 50 20 20 5 Mineral Wells 65 76 64 84 60 / 100 50 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 05/24
Hazardous weather outlook, May 16, 12:04 AM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1204 AM CDT Sat May 16 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1204 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Overnight. Isolated to scattered thunderstorms remain possible, especially across eastern Central Texas where a few strong storms with gusty outflow winds and small hail will remain possible. Otherwise, lightning strikes will be the primary hazard further north. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will diminish after sunrise, but redevelop by late morning and continued through Saturday night. Widespread severe weather is unlikely, but a few strong storms with small hail and gusty downburst winds will be possible during the afternoon and evening hours. In addition, a heavy rain threat may result in a minor flood threat east of I-35. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 15, 11:25 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1125 PM CDT Fri May 15 2020
TXZ133-160500-
Johnson TX-
1125 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL MIDNIGHT
CDT...
At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Godley, or 10 miles west of Cleburne, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Burleson, Cleburne, Keene, Joshua, Godley, Cross Timber, Cleburne
State Park, Rio Vista and Briaroaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and north central Texas.
LAT...LON 3255 9734 3245 9723 3225 9723 3222 9729
3218 9747 3217 9747 3216 9751 3213 9751
3215 9757 3218 9757 3217 9760 3220 9759
3220 9761 3255 9762
TIME...MOT...LOC 0424Z 257DEG 24KT 3237 9756
DunnLocal storm report, May 15, 11:37 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND DMG GRANBURY 32.44N 97.79W
05/15/2020 HOOD TX PUBLIC
REPORTS OF LARGE TREE BRANCHES DOWN IN
GRANBURY.
&&Local storm report, May 16, 12:03 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 2 WNW CLEBURNE 32.36N 97.43W
05/15/2020 M62 MPH JOHNSON TX AWOS
GUST TO 54 KT AT KCPT AWOS.
&&Special weather statement, May 16, 12:25 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1225 AM CDT Sat May 16 2020
TXZ145-159-161-160615-
Limestone TX-Hill TX-McLennan TX-
1225 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCLENNAN...HILL AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 115 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West to Hallsburg. Movement was northeast
at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Hillsboro, Woodway, Lacy-Lakeview,
West, Whitney, Beverly Hills, Itasca, Hubbard, Hallsburg, Bynum,
Carl's Corner, Lake Whitney State Park, Northcrest, Gholson, Abbott
and Leroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3150 9740 3177 9724 3182 9729 3184 9728
3185 9732 3195 9742 3197 9738 3198 9738
3199 9741 3203 9743 3201 9747 3202 9749
3204 9748 3218 9705 3205 9694 3206 9689
3170 9665 3146 9703
TIME...MOT...LOC 0524Z 213DEG 26KT 3177 9716 3154 9696
BainSpecial weather statement, May 16, 12:56 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1256 AM CDT Sat May 16 2020
TXZ160-174-175-160645-
Robertson TX-Falls TX-Milam TX-
1256 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROBERTSON...MILAM
AND FALLS COUNTIES UNTIL 145 AM CDT...
At 1255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bruceville-Eddy to 8 miles northeast of Rogers
to 9 miles west of Cameron to Thorndale. Movement was northeast at 25
mph.
Wind gusts of 50 to 55 mph will be possible with these storms. Some
of these strong winds may occur well in advance of rain and/or
thunder!
Locations impacted include... Marlin, Rockdale, Cameron,
Rosebud, Thorndale, Calvert, Bremond, Lott, Golinda, Buckholts and
Milano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3046 9715 3073 9727 3075 9731 3089 9726
3099 9707 3128 9727 3152 9680 3116 9662
3097 9665 3066 9676
TIME...MOT...LOC 0555Z 246DEG 23KT 3129 9724 3099 9710 3081 9712 3060
9719
BainSpecial weather statement, May 16, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
121 AM CDT Sat May 16 2020
TXZ145-159-161-160645-
Limestone TX-Hill TX-McLennan TX-
121 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLENNAN...SOUTHEASTERN
HILL AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsburg, or near Bellmead, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Waco, Robinson, Bellmead, Lacy-Lakeview, West, Mart, Beverly Hills,
Hubbard, Riesel, Golinda, Hallsburg, Bynum, Northcrest, Gholson,
Abbott, Leroy, Mount Calm, Ross, Malone and Penelope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
Heavy rainfall may also result in isolated flooding.
&&
LAT...LON 3177 9726 3207 9689 3181 9672 3159 9665
3137 9710
TIME...MOT...LOC 0621Z 246DEG 49KT 3159 9699
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:28 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| May 15, 7:46 PM CDT | Special Weather Statement | FWD | Denton | 29 min |
| May 15, 7:55 PM CDT | Special Weather Statement | FWD | Ellis, Johnson, Palo Pinto, Parker, Tarrant | 65 min |
| May 15, 8:09 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 66 min |
| May 15, 8:40 PM CDT | Special Weather Statement | FWD | Eastland | 50 min |
| May 15, 8:57 PM CDT | Special Weather Statement | FWD | Hill, Hood, Johnson, Navarro, Somervell | 63 min |
| May 15, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Jack, Palo Pinto, Stephens, Young | 48 min |
| May 15, 9:42 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 48 min |
| May 15, 9:49 PM CDT | Areal Flood Advisory | FWD | Eastland, Jack, Palo Pinto, Stephens, Young | 3 hr |
| May 15, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| May 15, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 63 min |
| May 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 62 min |
| May 15, 10:36 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| May 15, 10:39 PM CDT | Special Weather Statement | FWD | Hamilton, Lampasas | 66 min |
| May 15, 11:10 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 80 min |
| May 15, 11:25 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| May 15, 11:27 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Hood, Johnson, Somervell | 3 hr |
| May 16, 12:25 AM CDT | Special Weather Statement | FWD | Hill, McLennan | 50 min |
| May 16, 12:45 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 16, 12:56 AM CDT | Special Weather Statement | FWD | Falls, Milam | 49 min |
| May 16, 1:43 AM CDT | River Flood Warning | FWD | Hunt | 57 hr |
| May 16, 1:43 AM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 47 hr |
| May 16, 1:50 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 25 min |
| May 16, 9:51 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 16, 10:39 AM CDT | Flash Flood Watch | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 17 more | 14 hr |
| May 16, 11:01 AM CDT | Flash Flood Warning | FWD | Tarrant | 5 hr |
| May 16, 11:36 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 16, 12:06 PM CDT | Areal Flood Advisory | FWD | Freestone, Leon, Limestone, Robertson | 3 hr |
| May 16, 12:17 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| May 16, 12:17 PM CDT | River Flood Warning | FWD | Dallas | 52 hr |
| May 16, 12:28 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Tarrant | 3 hr |
| May 16, 1:51 PM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 5 hr |
| May 16, 2:19 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| May 16, 2:26 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 16, 2:28 PM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| May 16, 2:34 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| May 16, 2:39 PM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| May 16, 2:52 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 5 hr |
| May 16, 2:57 PM CDT | Special Weather Statement | FWD | Rains | 33 min |
| May 16, 3:14 PM CDT | Special Weather Statement | FWD | Kaufman | 46 min |
| May 16, 3:25 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| May 16, 3:46 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| May 16, 3:57 PM CDT | Areal Flood Warning | FWD | Tarrant | 4 hr |
| May 16, 4:11 PM CDT | Special Weather Statement | FWD | Rains | 34 min |
| May 16, 4:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| May 16, 5:01 PM CDT | Areal Flood Advisory | FWD | Hunt, Rains, Van Zandt | 3 hr |
| May 16, 5:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| May 16, 6:25 PM CDT | Areal Flood Advisory | FWD | Kaufman, Rockwall | 118 min |
| May 16, 6:54 PM CDT | Flash Flood Warning | FWD | Rains | 2 hr |
Nearby
Special Weather Statements in Texas, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.